In this work, we present a stable proper orthogonal decomposition–Galerkin approximation for parametrized steady incompressible Navier–Stokes equations with low Reynolds number.

Supremizer stabilization of POD-Galerkin approximation of parametrized steady incompressible Navier-Stokes equations / Ballarin, Francesco; Manzoni, Andrea; Quarteroni, Alfio Maria; Rozza, Gianluigi. - In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING. - ISSN 0029-5981. - 102:5(2015), pp. 1136-1161. [10.1002/nme.4772]

Supremizer stabilization of POD-Galerkin approximation of parametrized steady incompressible Navier-Stokes equations

BALLARIN, FRANCESCO;Manzoni, Andrea;QUARTERONI, Alfio Maria;Rozza, Gianluigi
2015-01-01

Abstract

In this work, we present a stable proper orthogonal decomposition–Galerkin approximation for parametrized steady incompressible Navier–Stokes equations with low Reynolds number.
2015
102
5
1136
1161
https://onlinelibrary.wiley.com/doi/full/10.1002/nme.4772
Ballarin, Francesco; Manzoni, Andrea; Quarteroni, Alfio Maria; Rozza, Gianluigi
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/12615
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 175
  • ???jsp.display-item.citation.isi??? 158
social impact